Q:

What should I expect after de-worming my dog?

A:

Quick Answer

Dogs can experience side effects, such as vomiting and diarrhea, following a de-worming treatment. Some dogs experience muscle twitching or seizures after being treated for worms. Expect to follow up with additional de-worming treatments, such as a monthly preventative medication, throughout the dog's life.

 Know More

Full Answer

In some cases, dogs can be poisoned by the toxicity of worm medication. This occurs when the dog is already severely weakened from the worm infestation. Puppies that are improperly weaned or suffer from respiratory disease are at a higher risk for side effects. Consult a veterinarian prior to giving any dog de-worming treatments. Treatments are available to dogs in both liquid and tablet forms.

Learn more about Dogs

Related Questions

  • Q:

    What are the side effects of Benadryl in canines?

    A:

    Common side effects of Benadryl in canines include the presence of dry mouth, a loss or decrease in appetite with or without vomiting, diarrhea and a decrease in urine according to PedMD. Benadryl has been known to react with other prescription medications like amitraz, furazolidon and epinephrine. Special precautions must be taken when administering Benadryl, especially to pregnant canines and canines with heart diseases or high blood pressure.

    Full Answer >
    Filed Under:
  • Q:

    What are the most common side effects caused by Ashwagandha?

    A:

    The most common known side effects caused by Ashwagandha are diarrhea, upset stomach and vomiting, according to WebMD. These side effects generally occur due to large doses.

    Full Answer >
  • Q:

    Are there any reported side effects from taking coenzyme Q10?

    A:

    Reported side effects from taking coenzyme Q10 include loss of appetite, nausea, stomach upset, diarrhea, vomiting, skin rashes and low blood pressure, as reported by the National Institutes of Health. Taking two half-doses during the day instead of a full dose may limit side effects.

    Full Answer >
    Filed Under:
  • Q:

    What are side effects of trimethroprim?

    A:

    As with most medications, trimethroprim can cause several bothersome but relatively harmless side effects, including vomiting, diarrhea, upset stomach, decreased appetite, headache and changes in taste sensation; it can also cause serious side effects such as allergic reactions and gastrointestinal complications, according to WebMD. Trimethroprim is a medication taken orally to combat certain types of bacterial infections. This medicine works by inhibiting the growth of new bacterial cells and kills off existing bacteria.

    Full Answer >
    Filed Under:

Explore